# SDR CA980629006

- Difficulty date: June 16, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 172L
- Propeller: Mcauly 1C160CTM
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: CR3243
- Condition: Misinstalled
- Location: Cockpit
- Part time: 316 hours
- Component: 051124011
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) PILOTS SEAT RAILS HAD BEEN RE-INSTALLED USING WRONG RIVETS.  PROPER RIVETS INSTALLED.
